# SDR ASAA0180022

- Difficulty date: January 23, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND LONGERON 30, IN MID CARGO BAY AT FS 579, WAS FOUND TO BE CORRODED AT FASTENERS COMMON TO FUSELAGE SKIN.  FABRICATED AND INSTALLED NEW LONGERON SECTION WITH SPLICE REPAIR.  (M)
